# SDR CA090827005

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 40,991 hours
- Engine: Pwa JT8D15
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 62101
- Condition: Unserviceable
- Location: Thrust Reverser
- Component: Thrust Reverser, Pwa
- Component part number: 332000P3
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER GEAR SELECTED UP ON DEPARTURE, NR 3 "REVERSER OPERATING" LIGHT ILLUMINATED.  THRUST REVERSER WAS VIEWED TO BE IN NORMAL POSITION AFTER LANDING AND ACFT TAXIED BACK TO RAMP.  LIGHT REMAINED ILLUMINATED UNTIL GROUND PWR WAS APPLIED TO THE ACFT.  NR 3 "THRUST REVERSER POSITION INDICATOR SWITCH" AND NR 3 REVERSER OPERATING LIGHT MODULE WILL BE REPLACED.
